# SDR CNQ2004F00000

- Difficulty date: January 22, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N647CE
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600647
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Pinched
- Location: Nlg
- Part time: 226 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR FAILED TO LOCK IN THE UP POSITION.  THE NOSE GEAR WOULD RETRACT AND EXTINGUISH THE HYDRAULIC PRESSURE LIGHT, BUT WOULD THEN FALL BACK OUT OF THE WHEEL WELL.  FOUND SHIMMY DAMPENER INTERFERING WITH THE NOSE GEAR UPLOCK SWITCH WIRE BUNDLE.  THE WIRES WERE NOT SECURED TIGHT ENOUGH TO THE ANCHORS.  REPAIRED THE WIRE BUNDLE AND ENSURED THAT THE WIRES WERE SECURED TO THE ANCHORS.
